I’m not surprised - I’ve seen studies on recurrent prostate cancer (rising PSA after prostate cancer surgery or radiation) that used Finasteride along w/
Finasteride is given for enlarged prostate.
Enlarged prostate in turn raises the PSA.
I’ve been on it for years and it cut the size of my prostate in half.
I did not have prostate cancer but if I went off the finasteride the prostate Would and did enlarge again.
Finasteride is kind of a indication if you have prostate cancer and if you’re on it for 3 to 6 months and your PSA does not go down that would be a bad sign,
don’t know why they gave it to you after having prostate removed, although it is a hormone.
Yes your libido goes down chest might get flabbier
Among other things.
Finasteride is somewhat controversial some say it can possibly cause aggressive prostate cancer, some say it can prevent low-grade cancer my urologist and another urologist I now seem to like it.
Seems to be beneficial to me.
With all that said,,,again don’t know why you’re prescribed that after having your prostate removed,
Maybe just a somewhat mild hormone which should lower your PSA.